# SDR AUS20021085

- Difficulty date: September 5, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227AT
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid Valve
- Part number: 246003
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP SOLENOID VALVE FAULTY. VALVE COIL HAD SHORT CIRCUITED. VALVE IS LOCATED IN HYDRAULIC POWER PACK.
